Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Amalgamation and elimination of quantifiers for theories of fields

Author: William H. Wheeler
Journal: Proc. Amer. Math. Soc. 77 (1979), 243-250
MSC: Primary 03C60; Secondary 12L99
MathSciNet review: 542092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The universal theories of integral domains and of ordered integral domains which have the amalgamation property are characterized via their existentially complete models. The results of A. Macintyre, K. McKenna, and L. van den Dries on fields and ordered fields whose complete theories permit elimination of quantifiers are then derived as easy corollaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 12L99

Retrieve articles in all journals with MSC: 03C60, 12L99

Additional Information

PII: S 0002-9939(1979)0542092-4
Keywords: Theories of fields, elimination of quantifiers, amalgamation, algebraically closed fields, real closed order fields
Article copyright: © Copyright 1979 American Mathematical Society